How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My psychiatrist is taking me off ziprazidol and changing me

Customer Question

My psychiatrist is taking me off ziprazidol and changing me to lamactil. While I am slowly weaning off ziprazidol and slowly beginning to take lamactil, I feel really sick and uncomfortable. I feel nauseated, I'm achy my neck is stiff and I have a very bad headache. Are these all signs of withdrawal symptoms or something worse?
Submitted: 2 months ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 2 months ago.

Hello and welcome,

I am Dr. Arun and will be helping you today.
I am sorry that your question was unanswered for long.

Since how long were you taking ziprasidone?

What were your doses?

What is your present dose?

Related Health Questions